# SDR DALA2025121009014

- Difficulty date: December 4, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 54,319 hours, 39,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONCE AIRBORNE,  ALL EMERGENCY LIGHTS CAME OM AND WOULD NOT RESET ROW 25/22 EMER LIGHTS ARE OUT & EXIT LIGHT OUT AT EMER EXIT. EMER LIGHTD WENT OUT WHEN LDG GEAR CAME DOWN, CAME BACK ON AFTER LAND.  PERFORMED EMERGENCY LIGHTING SYSTEM OPS CHK. OPS CHK GOOD. OK FOR SVC. (7961080)
